# SDR ASAA2014022307328

- Difficulty date: February 23, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659244
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 8 IS CORRODED AROUND NUTPLATES BS 787-847.  ACFT GROUNDED. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW SRM 53-00-53-2R-1 REPAIR 1, FIG 101.
